| Model Number |
TMICL 12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Weight, ethnicity, race: unk.Investigation type (b)(4): lens work order search- no similar complaint event(s) within associated lots were found.Claim #: (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm tmicl 12.6 implantable collamer lens of -12.0/2.0/087 (sphere/cylinder/axis) was implanted into the patient's right eye (od) on (b)(6) 2022.Excessive vault and elevated iop was observed.On (b)(6) 2022 the lens was removed and on the same day a replacement lens of spherical and shorter length was implanted.The replacement lens did not resolve the problem.See mfr # 2023826-2022-01552 for replacement lens.
Additional Manufacturer Narrative
Corrected data: h6-type of investigation code : 10 in previous mdr should be corrected to 4110.Additional information: h6- device evaluation: lens returned in a micro-centrifuge vial in liquid.Visual inspection found optic torn.Claim#: (b)(4).